# SDR SIMA202109076001

- Difficulty date: September 6, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N673AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145797
- Aircraft time: 41,131 hours, 36,258 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Broken
- Location: C/P Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLASHLIGHT BRACKET BROKEN ON CA SIDE.-C/A-RAR LH FLIGHT DECK FLASH LIGHT ASSY IAW EMB 145 AMM 33-50-16.
